Show simple item record

dc.contributor.authorGao, Haiyin ( )
dc.contributor.authorWeng, Shiyou ( )
dc.contributor.authorJiang, Daqing ( )
dc.contributor.authorHou, Xuezhang ( )
dc.date.accessioned2021-07-15T17:09:57Z
dc.date.available2021-07-15T17:09:57Z
dc.date.issued2006-02-28
dc.identifier.citationGao, H., Weng, S., Jiang, D., & Hou, X. (2006). On second order periodic boundary-value problems with upper and lower solutions in the reversed order. Electronic Journal of Differential Equations, 2006(25), pp. 1-8.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13898
dc.description.abstract

In this paper, we study the differential equation with the periodic boundary value

u″(t) = ƒ(t, u(t), u′(t)), t ∈ [0, 2π]
u(0) = u(2π), u′(0) = u′(2π).

The existence of solutions to the periodic boundary above with appropriate conditions is proved by using an upper and lower solution method.

dc.formatText
dc.format.extent8 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectPeriodic boundary valueen_US
dc.subjectExistenceen_US
dc.subjectUpper and lower solutionsen_US
dc.titleOn second order periodic boundary-value problems with upper and lower solutions in the reversed orderen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record